MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2J8003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter was discovered floating in the solution within five (5) 500ml intravia containers.This was identified prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Five (5) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Additional visual inspection was performed using the naked eye, in which the containers were inspected in a lighted inspection booth against a white background and against a black background; during the inspection no particles were observed inside the fluid pad.As a result, the reported condition was not verified.No functional testing was performed for this complaint.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9706558
Report Number1416980-2020-00642
Device Sequence Number3422629
Product Code KPE
UDI-Device Identifier00085412029566
UDI-Public(01)00085412029566
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2J8003
Device Lot NumberDR19E27068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1